# SDR FDEA202102280509

- Difficulty date: February 28, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA320216
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAINDECK FLOOR PANEL NUMBER 282HF AT STATION 1661 TO STATION 1741 FOUND   DELAMINATED. DELAMINATED FLOOR PANEL NUMBER 282HF AT CABIN STATION 1661 TO STATION 1741   REMOVED AS PER AMM 53-21-04-4. FLOOR PANEL NUMBER 282HF FABRICATED AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. FLOOR PANEL NUMBER 282HF INSTALLED AS PER AMM 53-  21-04-4. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
